# SDR CA060704015

- Difficulty date: June 19, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT THE CREW REPORTED SMOKE IN THE CABIN AIR.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT POINT OF DESTINATION.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC# 20060704015)
